# SDR SIMA20160223002

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E492453 INTERNAL SKIN CORRODED, BETWEEN FRAME 13 - 14, STRINGER 21L - 20L.  PERFORMED PERMANENT REPAIR OF INTERNAL SKIN CORROSION IAW ERS- EM-53MR-1933.
